# SDR AALA202203236603

- Difficulty date: March 11, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737*
- Aircraft serial: 31091
- Aircraft time: 36,222 hours, 14,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL SHIELD BETWEEN BS 767 AND BS 793 AT S25R.  REPLACED TRANSITION PANEL SHIELD PER AARD 51-00-05.
